Journal of Symplectic Geometry
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Symplectic Geometry, 2017, Volume 15, Issue 3, Pages 645–685
DOI: https://doi.org/10.4310/JSG.2017.v15.n3.a2
(Mi jsg2)
 

This article is cited in 4 scientific papers (total in 4 papers)

Cohomology of toric origami manifolds with acyclic proper faces

Anton Ayzenberga, Mikiya Masudab, Seonjeong Parkb, Haozhi Zengc

a Faculty of Computer Science, National Research University Higher School of Economics, Moscow, Russia
b Department of Mathematics, Osaka City University, Sumiyoshi-ku, Osaka, Japan
c School of Mathematical Science, Fudan University, Shanghai, China
Citations (4)
Received: 23.09.2014
Accepted: 08.09.2017
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/jsg2
  • This publication is cited in the following 4 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:30
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024